“Super-one-sided” approximation by splines of functions of several variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1988), pp. 49-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_6_a7,
author = {E. R. Matveev},
title = {{\textquotedblleft}Super-one-sided{\textquotedblright} approximation by splines of functions of several variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {49--54},
year = {1988},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_6_a7/}
}
E. R. Matveev. “Super-one-sided” approximation by splines of functions of several variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1988), pp. 49-54. http://geodesic.mathdoc.fr/item/IVM_1988_6_a7/